# SDR E81R20120606001

- Difficulty date: June 6, 2012
- Submitted: June 6, 2012
- Operation: General aviation
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N63LB
- Make and model: Beech 200BEECH
- Aircraft serial: BB1894
- Aircraft time: 692 hours, 697 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Cover
- Part number: 10112010827
- Condition: Corroded
- Location: Access Panel
- Part time: 692 hours, 697 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED AIRFRAME INSPECTION,  FOUND EXTENSIVE CORROSION DAMAGE TO COVER MOUNTING FLANGE OF LT WING CENTER SECTION UPPER SKIN AUXILLIARY FUEL CELL ACCESS COVER DISH.  HAVE NOTED SIMILAR DAMAGE TO OTHER OTHERWISE CLEAN AND HANGARED LOW-TIME ACFT IN THIS AREA.  MORE DETAILED INSP OF THIS AREA ADDED IN LATEST MM REV PHASE INSP GUIDES. RECOMMEND THE AUX FUEL CELL COVER AND NACELLE FUEL CELL COVERS HAVE 12-MONTH INSPECTIONS ADDED TO THE SPECIAL INSPECTIONS GUIDE. ALSO RECOMMEND A SB INCORPORATING ALL "BEST PRACTICES" SUMMARIZED FOR CONTROLLING CORROSION IN THESE AREAS.
